# SDR SWAA2017071314998

- Difficulty date: July 11, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 31,368 hours, 18,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Nut Plate
- Condition: Missing
- Location: Power Supply
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD EMERGENCY LIGHT BATTERY PACK POWER SUPPLY MISSING ONE NUT PLATE TO ATTACH BATTERY TO BASE.   R & R THE POWER SUPPLY BASE IAW AMM.
